Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

A Bayesian nonlinearity test for threshold moving average models

Xia, Qing and Pan, Jiazhu and Zhang, Zhiqiang and Liu, Jinshan (2010) A Bayesian nonlinearity test for threshold moving average models. Journal of Time Series Analysis, 31 (5). pp. 329-336.

[img]
Preview
PDF - Draft Version
Download (689Kb) | Preview

    Abstract

    We propose a Bayesian test for nonlinearity of threshold moving average (TMA) models. First, we obtain the marginal posterior densities of all parameters, including the threshold and delay, of the TMA model using Gibbs sampler with the Metropolis-Hastings algorithm. And then, we adopt reversible-jump Markov chain Monte Carlo methods to calculate the posterior probabilities for MA and TMA models. Posterior evidence in favour of the TMA model indicates threshold nonlinearity. Simulation experiments and a real example show that our method works very well in distinguishing MA and TMA models.

    Item type: Article
    ID code: 29107
    Keywords: MA models, TMA models , RJMCMC methods, Metropolis-Hastings, Gibbs sampler, MA models, Bayesian inference, Probabilities. Mathematical statistics, Applied Mathematics, Statistics and Probability, Statistics, Probability and Uncertainty
    Subjects: Science > Mathematics > Probabilities. Mathematical statistics
    Department: Faculty of Science > Mathematics and Statistics
    Related URLs:
    Depositing user: Pure Administrator
    Date Deposited: 22 Mar 2011 12:04
    Last modified: 27 Mar 2014 11:18
    URI: http://strathprints.strath.ac.uk/id/eprint/29107

    Actions (login required)

    View Item

    Fulltext Downloads: